Alert archive / Nebraska / Wind Advisories in 2014
Wind Advisory 1, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Jan 13, 2014, 3:11 PM CST for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Jan 14, 2014, 3:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2014, 3:11 PM CST (21:11 UTC)
- In effect from
- Jan 14, 2014, 3:00 AM CST
- Expired
- Jan 14, 2014, 6:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Hastings, NE
All 30 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1526 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
506 WWUS73 KGID 132111 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 311 PM CST MON JAN 13 2014 ...INTENSE NORTHWEST WINDS DEVELOPING TONIGHT AND TUESDAY... .WEST WINDS WILL TRANSITION NORTHWEST TONIGHT BEHIND A STRONG COLD FRONTAL PASSAGE. WIND SPEEDS WILL INCREASE BEHIND THE FRONT AND WILL REMAIN STRONG THROUGH THE DAY ON TUESDAY. LOOK FOR WIND SPEEDS TO AVERAGE 25 TO 35 MPH AND GUST BETWEEN 40 AND 50 MPH. NEZ039>041-046>049-140600- /O.NEW.KGID.WI.Y.0001.140114T0900Z-140115T0000Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK- INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA 311 PM CST MON JAN 13 2014 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST TUESDAY. * TIMING...WINDS WILL SHIFT NORTHWEST AND INCREASE AFTER MIDNIGHT AND REMAIN STRONG THROUGH THE DAY TUESDAY. WIND SPEEDS WILL SUBSIDE TUESDAY EVENING. * WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THE ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO THE INTENSE WINDS AND SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ005>007-017>019-NEZ060>064-072>077-082>087-140600- /O.NEW.KGID.WI.Y.0001.140114T1500Z-140115T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-DAWSON-BUFFALO-HALL- HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS- HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...LEXINGTON...KEARNEY... GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN... HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN... RED CLOUD...SUPERIOR...NELSON...HEBRON 311 PM CST MON JAN 13 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. * TIMING...WINDS WILL INCREASE DURING THE MORNING TUESDAY AND WILL REMAIN STRONG THROUGH THE DAY. WIND SPEEDS WILL SUBSIDE TUESDAY EVENING. * WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THE ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO THE INTENSE WINDS AND SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ FAY
7 follow-up statements
844 WWUS73 KGID 140340 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 940 PM CST MON JAN 13 2014 ...INTENSE NORTHWEST WINDS DEVELOPING TONIGHT AND TUESDAY... .WEST WINDS WILL TRANSITION NORTHWEST TONIGHT BEHIND A STRONG COLD FRONTAL PASSAGE. WIND SPEEDS WILL INCREASE BEHIND THE FRONT AND WILL REMAIN STRONG THROUGH THE DAY ON TUESDAY. LOOK FOR WIND SPEEDS TO AVERAGE 25 TO 35 MPH AND GUST BETWEEN 40 AND 50 MPH. NEZ039>041-046>049-141145- /O.CON.KGID.WI.Y.0001.140114T0900Z-140115T0000Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK- INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA 940 PM CST MON JAN 13 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST TUESDAY. * TIMING...WINDS WILL SHIFT NORTHWEST AND INCREASE AFTER MIDNIGHT AND REMAIN STRONG THROUGH THE DAY TUESDAY. WIND SPEEDS WILL SUBSIDE TUESDAY EVENING. * WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THE ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO THE INTENSE WINDS AND SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ005>007-017>019-NEZ060>064-072>077-082>087-141145- /O.CON.KGID.WI.Y.0001.140114T1500Z-140115T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-DAWSON-BUFFALO-HALL- HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS- HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...LEXINGTON...KEARNEY... GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN... HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN... RED CLOUD...SUPERIOR...NELSON...HEBRON 940 PM CST MON JAN 13 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. * TIMING...WINDS WILL INCREASE DURING THE MORNING TUESDAY AND WILL REMAIN STRONG THROUGH THE DAY. WIND SPEEDS WILL SUBSIDE TUESDAY EVENING. * WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THE ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO THE INTENSE WINDS AND SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ FAY/ROSSI
476 WWUS73 KGID 140927 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 327 AM CST TUE JAN 14 2014 ...INTENSE NORTHWEST WINDS DEVELOPING TODAY... NEZ039>041-046>049-141730- /O.CON.KGID.WI.Y.0001.000000T0000Z-140115T0000Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK- INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA 327 AM CST TUE JAN 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...ALTHOUGH STRONG WINDS HAVE ALREADY OCCURRED THIS MORNING ACROSS PARTS OF THE AREA...A SLIGHT LULL IN WIND SPEEDS MAY OCCUR THROUGH MID-MORNING BEFORE WINDS PICK BACK UP AND PEAK IN INTENSITY THIS AFTERNOON...AND THEN SUBSIDE BELOW ADVISORY LEVELS BY SUNSET. * WINDS...SUSTAINED FROM THE NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO AROUND 50 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THE ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO THE INTENSE WINDS AND SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ005>007-017>019-NEZ060>064-072>077-082>087-141730- /O.CON.KGID.WI.Y.0001.140114T1500Z-140115T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-DAWSON-BUFFALO-HALL- HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS- HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...LEXINGTON...KEARNEY... GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN... HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN... RED CLOUD...SUPERIOR...NELSON...HEBRON 327 AM CST TUE JAN 14 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...ALTHOUGH STRONG WINDS HAVE ALREADY OCCURRED THIS MORNING ACROSS PARTS OF THE AREA...THE MOST CONCENTRATED PERIOD OF ADVISORY-LEVEL SPEEDS WILL START DURING THE MID-TO-LATE MORNING HOURS AND PERSIST THROUGH THIS AFTERNOON BEFORE SUBSIDING BELOW ADVISORY LEVELS BY SUNSET. * WINDS...SUSTAINED FROM THE NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO AROUND 50 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THE ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO THE INTENSE WINDS AND SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PFANNKUCH
754 WWUS73 KGID 141319 CCA NPWGID URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 717 AM CST TUE JAN 14 2014 CORRECTED FOR TYPO IN THIRD BULLET ...INTENSE NORTHWEST WINDS DEVELOPING TODAY... NEZ039>041-046>049-142145- /O.COR.KGID.WI.Y.0001.000000T0000Z-140115T0000Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK- INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA 717 AM CST TUE JAN 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...ALTHOUGH STRONG WINDS HAVE ALREADY OCCURRED THIS MORNING ACROSS PARTS OF THE AREA...A SLIGHT LULL IN WIND SPEEDS MAY OCCUR THROUGH MID-MORNING BEFORE WINDS PICK BACK UP AND PEAK IN INTENSITY THIS AFTERNOON...AND THEN SUBSIDE BELOW ADVISORY LEVELS BY SUNSET. * WINDS...SUSTAINED FROM THE NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO AROUND 50 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO THE INTENSE WINDS AND SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ005>007-017>019-NEZ060>064-072>077-082>087-142145- /O.COR.KGID.WI.Y.0001.140114T1500Z-140115T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-DAWSON-BUFFALO-HALL- HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS- HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...LEXINGTON...KEARNEY... GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN... HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN... RED CLOUD...SUPERIOR...NELSON...HEBRON 717 AM CST TUE JAN 14 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...ALTHOUGH STRONG WINDS HAVE ALREADY OCCURRED THIS MORNING ACROSS PARTS OF THE AREA...THE MOST CONCENTRATED PERIOD OF ADVISORY-LEVEL SPEEDS WILL START DURING THE MID-TO-LATE MORNING HOURS AND PERSIST THROUGH THIS AFTERNOON BEFORE SUBSIDING BELOW ADVISORY LEVELS BY SUNSET. * WINDS...SUSTAINED FROM THE NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO AROUND 50 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO THE INTENSE WINDS AND SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PFANNKUCH/HEINLEIN
577 WWUS73 KGID 141536 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 936 AM CST TUE JAN 14 2014 ...INTENSE NORTHWEST TODAY... KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 150000- /O.CON.KGID.WI.Y.0001.000000T0000Z-140115T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON... LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON... KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE... MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA... FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON 936 AM CST TUE JAN 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON BEFORE SUBSIDING THIS EVENING. * WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO THE INTENSE WINDS AND SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
957 WWUS73 KGID 141949 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 149 PM CST TUE JAN 14 2014 ...INTENSE NORTHWEST TODAY AND EVEN WORSE FOR THURSDAY INTO THURSDAY EVENING... KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 150400- /O.NEW.KGID.HW.A.0001.140116T1400Z-140117T0200Z/ /O.CON.KGID.WI.Y.0001.000000T0000Z-140115T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON... LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON... KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE... MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA... FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON 149 PM CST TUE JAN 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON BEFORE SUBSIDING THIS EVENING. WINDS WILL BECOME STRONG AGAIN FROM THE NORTHWEST BY THURSDAY MORNING AND INTENSIFY INTO THE AFTERNOON. * WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH UNTIL THIS EVENING. AFTER A BRIEF RESPITE ON WEDNESDAY...NORTHWEST WINDS WILL INCREASE THURSDAY MORNING AND INTENSIFY TO 35 TO 45 MPH WITH GUSTS OF 50 TO 60 MPH BY THURSDAY AFTERNOON. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO THE INTENSE WINDS AND SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HEINLEIN/FAY
558 WWUS73 KGID 141958 CCA NPWGID URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 155 PM CST TUE JAN 14 2014 CORRECTED FOR WORD OMISSION IN THE TOP BULLET ...INTENSE NORTHWEST WINDS TODAY AND EVEN WORSE FOR THURSDAY INTO THURSDAY EVENING... KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 150415- /O.NEW.KGID.HW.A.0001.140116T1400Z-140117T0200Z/ /O.CON.KGID.WI.Y.0001.000000T0000Z-140115T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON... LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON... KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE... MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA... FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON 155 PM CST TUE JAN 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON BEFORE SUBSIDING THIS EVENING. WINDS WILL BECOME STRONG AGAIN FROM THE NORTHWEST BY THURSDAY MORNING AND INTENSIFY INTO THE AFTERNOON. * WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH UNTIL THIS EVENING. AFTER A BRIEF RESPITE ON WEDNESDAY...NORTHWEST WINDS WILL INCREASE THURSDAY MORNING AND INTENSIFY TO 35 TO 45 MPH WITH GUSTS OF 50 TO 60 MPH BY THURSDAY AFTERNOON. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO THE INTENSE WINDS AND SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HEINLEIN/FAY
382 WWUS73 KGID 142356 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 556 PM CST TUE JAN 14 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 151200- /O.EXP.KGID.WI.Y.0001.000000T0000Z-140115T0000Z/ /O.CON.KGID.HW.A.0001.140116T1400Z-140117T0200Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON... LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON... KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE... MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA... FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON 556 PM CST TUE JAN 14 2014 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * TIMING...ON THURSDAY...A NORTHWEST WIND WILL IN INCREASE IN INTENSITY DURING THE MORNING HOURS...PEAKING DURING THE AFTERNOON HOURS BEFORE DECREASING IN INTENSITY HEADING INTO THURSDAY EVENING. * WINDS...SUSTAINED FROM THE NORTHWEST AT 35 TO 45 MPH...ACCOMPANIED BY GUSTS GENERALLY IN THE 50 TO 60 MPH RANGE. * IMPACTS...UNSECURED OUTDOOR OBJECTS WILL BE BLOWN AROUND AND DRIVING WILL BE DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ BRYANT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Jan 13, 2:56 PM CST, 15 minutes earlier.
Area forecast discussion, Jan 13, 2:56 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
256 PM CST MON JAN 13 2014
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 239 PM CST MON JAN 13 2014
THE FOCUS DURING THE SHORT TERM PERIODS IS ON INTENSE NORTHWEST
WINDS DEVELOPING TONIGHT AND CONTINUING DURING THE DAY ON TUESDAY.
THE PATTERN ALOFT FEATURED NORTHWEST FLOW ACROSS THE CENTRAL PLAINS
WITH AN UPPER RIDGE LOCATED OFF OF THE WEST COAST IN THE PACIFIC
OCEAN....A TROUGH FM ONTARIO TO EASTERN OK...AND RIDGING ALONG
THE FAR NE CONUS. AT THE SFC...LOW PRESSURE WAS LOCATED IN ND WITH
A TROUGH EXTENDING SOUTH ACROSS THE INTERIOR CONUS. A DOWNSLOPE
WIND COMPONENT AND A MILD AIRMASS IN PLACE HAS ALLOWED
TEMPERATURES TO CLIMB WELL ABOVE NORMAL INTO THE 50S THIS
AFTERNOON.
THE PATTERN WILL UNDERGO CHANGES TONIGHT AS A 160KT H3 JET DIVES
SOUTH FM ALBERTA THRU THE NORTHERN ROCKIES AND CARVES A TROUGH
ALONG/AND EAST OF THE MISSOURI RIVER. A STRONG COLD FRONT WILL
ACCOMPANY THE SYSTEM...WITH THE BOUNDARY CROSSING OUR CWA
OVERNIGHT. INTENSE PRESSURE RISES ARE PROGGED BEHIND THE FRONT
TONIGHT WITH 3HR RISES OF 4 TO 6 MB PROGGED ACROSS MUCH OF OUR
CWA...AND 6HR RISES AS HIGH AS 9 TO 10 MB. BASED ON THE TRACK OF
THE SURFACE LOW WHICH CROSSES THE EASTERN DAKOTAS INTO IOWA...THE
GREATEST PRESSURE RISES AND TIGHTEST PRESSURE GRADIENT WILL BE
ACROSS OUR NORTHERN AND EASTERN ZONES. THE FRONTAL PASSAGE IS
EXPECTED TO BE NOTICEABLE TONIGHT WITH WIND SPEEDS RAMPING UP AND
WILL GO AHEAD WITH A WIND ADVISORY HEADLINE FOR OUR NORTHERN
COUNTIES OVERNIGHT WHERE ADVISORY CRITERIA MAY BE MET OR WILL BE
VERY CLOSE WITH THE INITIAL FRONTAL PASSAGE. AFTER THE INITIAL
FROPA...WINDS MAY ACTUALLY SUBSIDE BRIEFLY BEFORE INCREASING AGAIN
DURING THE MID TO LATE MORNING HOURS ON TUESDAY IN DEEP MIXING.
FORECAST SOUNDINGS INDICATE MIXING TO AROUND H8 WITH WINDS AT THE
TOP OF THE LAYER RANGING FROM 35 TO 40KTS IN OUR SW ZONES TO 40 TO
49KTS IN OUR NE ZONES. DUE TO THE PROGGED DEEP MIXING...OUR ENTIRE CWA
WILL BE IN A WIND ADVISORY FROM MID MORNING TUESDAY THROUGH THE
AFTN. HAD SOME CONCERNS THAT WITH GRADIENT RELAXING DURING THE
AFTN THAT WINDS MAY NOT BE AS STRONG IN MY SW ZONES...BUT WITH
DEEP MIXING PROGGED...HEADLINE STILL LOOKS WARRANTED ATTM.
HAVE INCLUDED THE POSSIBILITY OF SPRINKLES TONIGHT INTO EARLY
TUESDAY FOR VARYING PERIODS OF LIFT. WE SEE A PERIOD OF
FRONTOGENESIS AS THE BOUNDARY MOVES THROUGH TONIGHT...AND
DYNAMICS/LIFT ASSOCIATED WITH THE MID LEVEL TROUGH...AS WELL AS
DIVERGENCE ALOFT AS UPPER JET CROSSES OUR REGION. HAVE KEPT PCPN
TYPE AS ALL LIQUID AS LLVL TEMP PROFILE IS ABOVE FREEZING BUT
WOULD NOT BE SURPRISED TO SEE A FLURRY EITHER. MOISTURE IS LACKING
IN THE LLVLS SO DO NOT EXPECT MUCH MORE THAN A SPRINKLE/FLURRY.
FOR TEMPERATURES...READINGS SHOULD REMAIN RATHER MILD TONIGHT WITH
THE INCREASE IN MIXING/STRONG WINDS WITH THE FRONTAL PASSAGE. ON
TUESDAY HAVE DROPPED TEMPERATURES SEVERAL DEGREES DUE TO VARYING
CLOUD COVER AND THE COLD AIR ADVECTION WITH H85 TEMPS DROPPING TO
-6 TO -10C.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 239 PM CST MON JAN 13 2014
THE BIGGEST CONCERN WILL BE WIND AND FIRE WEATHER FACTORS ON
THURSDAY.
WE KICK OFF THE LONG TERM FORECAST TUESDAY NIGHT WITH A HIGHLY
AMPLIFIED UPPER LEVEL PATTERN. WE START OFF WITH A RIDGE AXIS OFF
THE WEST COAST AND A TROUGH AXIS EXTENDING FROM THE HUDSON BAY
THROUGH THE GREAT LAKES INTO THE MID-MISSISSIPPI VALLEY AND SOUTHERN
GREAT PLAINS. THIS PATTERN PERSISTS INTO THE WEEKEND...MAINTAINING
NORTHWEST FLOW. MODELS ARE CONSISTENT WITH BRINGING A CONSIDERABLE
SHORTWAVE TROUGH THROUGH WEDNESDAY NIGHT...WITH A REINFORCING SPOKE
COMING IN FOR THURSDAY. THIS WILL PUSH A COLD FRONT QUICKLY THROUGH
WITH IMPRESSIVE HEIGHT RISES. WIND WILL BE IN THE ADVISORY
RANGE...ESPECIALLY ON THE NEBRASKA SIDE OF THE CWA. TEMPERATURES
WILL ALSO BE NOTICEABLY COOLER...YET STILL TECHNICALLY ABOVE NORMAL
WITH A DOWNSLOPE COMPONENT AND THE FACT THAT THIS WILL BE A GLANCING
BLOW OF COOLER AIR...WITH THE FOCUS OF THE COLDEST AIR TO THE
NORTHEAST.
THE FORECAST BY THURSDAY AND FRIDAY WAS DERIVED FROM A COMPROMISE
BETWEEN THE CONTINUITY OF THE UKMET AND ECMWF ENSEMBLE MEANS FROM
THE PREVIOUS FORECAST AND A BLEND BETWEEN THE SLIGHTLY FASTER GFS
AND GFS ENSEMBLES AND THE SLOWER ECMWF. MODELS ARE TRENDING STRONGER
FOR WIND ON THURSDAY BEHIND THE COLD FRONT...SO I AM INCREASING WIND
SPEEDS TO THE 25 TO 40 MPH RANGE. CONSRAW IS NOT GOING ALL THAT
STRONGER FOR GUSTS...SO KEEPING THIS NEAR 45 MPH FOR NOW. LOOKS LIKE
A SOLID WIND ADVISORY FOR AT LEAST THE NEBRASKA SIDE OF THE CWA. FOR
THE WEEKEND THE ECMWF ENSEMBLE MEANS WERE USED MORE ALONG WITH THE
OPERATIONAL RUN OF THE ECMWF. THE RIDGE IN THE WEST WILL BREAK DOWN
TEMPORARILY OVER THE WEEKEND...TRANSITIONING OUR FLOW FROM NORTHWEST
TO A MORE WEST DIRECTION. THE GENERAL SCENARIO IS TEMPERATURES NEAR
OR ABOVE NORMAL AND A DRY FORECAST.
HEADING INTO THE NEXT WORK WEEK...THE EVOLUTION OF UPPER LEVEL FLOW
IS A BIT MUDDLED AMONG SOLUTIONS...AND AM STICKING TO THE MORE
CONSISTENT ECMWF ENSEMBLES FOR NOW.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1057 AM CST MON JAN 13 2014
THE MAIN CONCERN DURING THE TAF PERIOD IS INTENSE WINDS
DEVELOPING. WINDS WILL BE STEADY DURING THE AFTERNOON FROM A
WESTERLY DIRECTION BEHIND A SURFACE TROUGH AND WIND GUSTS NEAR
25KTS ARE POSSIBLE. SFC WINDS WILL DECREASE SOMEWHAT THIS EVENING
BUT WILL REMAIN INTENSE JUST ABOVE THE SURFACE AND INCLUDED A
PERIOD OF LLVL WIND SHEAR. A COLD FRONT MOVES THROUGH TONIGHT WITH
WINDS TRANSITIONING NORTHWESTERLY. EVEN STRONGER NORTHWEST WINDS
ARE FORECAST FOR TUESDAY IN A TIGHT PRESSURE GRADIENT FOLLOWING
THE BOUNDARY WITH WIND SPEEDS NEAR 30KTS AND GUSTS OF 40KTS.
&&
.FIRE WEATHER...
ISSUED AT 239 PM CST MON JAN 13 2014
INTENSE NORTHWEST WINDS WITH GUSTS OVER 40 MPH ARE EXPECTED
DURING THE DAY ON TUESDAY AND IN DEEP MIXING...RELATIVE HUMIDITY
VALUES DROP TO THE 30TH PERCENTILE. COOLER TEMPERATURES FORECAST
ON TUESDAY HAS KEPT RELATIVE HUMIDITY VALUES ABOVE CRITICAL OR
NEAR CRITICAL CRITERIA.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 9 AM TO 6 PM CST TUESDAY FOR NEZ060>064-
072>077-082>087.
WIND ADVISORY FROM 3 AM TO 6 PM CST TUESDAY FOR NEZ039>041-
046>049.
KS...WIND ADVISORY FROM 9 AM TO 6 PM CST TUESDAY FOR KSZ005>007-
017>019.
&&
SHORT TERM...FAY
LONG TERM...HEINLEIN
AVIATION...FAY
FIRE WEATHER...FAYHazardous weather outlook, Jan 13, 5:18 AM CST, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 518 AM CST MON JAN 13 2014 NEZ039>041-046>049-060>064-072>077-082>087-141200- VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO- HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE- FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- 518 AM CST MON JAN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A STRONG NORTHWEST WIND OF 30 TO 35 MPH...ACCOMPANIED BY GUSTS OF 45 TO 50 MPH...CAN BE EXPECTED ACROSS MUCH OF THE OUTLOOK AREA ON TUESDAY. A STRONG NORTHWEST WIND...SUSTAINED AT 25 TO 35 MPH AND GUSTING TO AROUND 45 MPH...WILL AGAIN BE POSSIBLE ACROSS MUCH OF SOUTH CENTRAL NEBRASKA ON THURSDAY. LOW VALUES OF RELATIVE HUMIDITY...WORKING IN CONCERT WITH A STRONG WIND...WILL PROMOTE NEAR CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF THE OUTLOOK AREA ON TUESDAY AND THURSDAY...PRIMARILY SOUTHWEST OF A LINE FROM BEAVER CITY NEBRASKA TO OSBORNE KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ005>007-017>019-141200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- 518 AM CST MON JAN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. THIS AFTERNOON...THE COMBINATION OF RELATIVE HUMIDITY VALUES FALLING TO AROUND 25 PERCENT AND WESTERLY WINDS GUSTING TO AROUND 25 MPH WILL PROMOTE NEAR-CRITICAL FIRE DANGER ACROSS PARTS OF THE AREA...BUT ESPECIALLY WITHIN ROOKS AND OSBORNE COUNTIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A STRONG NORTHWEST WIND OF 30 TO 35 MPH...ACCOMPANIED BY GUSTS OF 45 TO 50 MPH...CAN BE EXPECTED ACROSS MUCH OF THE OUTLOOK AREA ON TUESDAY. LOW VALUES OF RELATIVE HUMIDITY...WORKING IN CONCERT WITH A STRONG WIND...WILL PROMOTE NEAR CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF THE OUTLOOK AREA ON TUESDAY AND THURSDAY...PRIMARILY SOUTHWEST OF A LINE FROM BEAVER CITY NEBRASKA TO OSBORNE KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) PFANNKUCH/WESELY
Nearby
Wind Advisories in Nebraska, 2014Wind Advisories in Kansas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.